# SDR 06FDEA2800

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT - SEAT TRACK AT STA 1089 X = -47 FOUND DAMAGED.  REMOVED AND REPLACED FROM STA 1069 TO EXISTING SPLICE AT STA 1129, X = -47 PER SRM 53-70-00   VOLUME I FIGURE 1.  REPAIR CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
